# SDR SWIA202504070002

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10081
- Aircraft time: 42,125 hours, 30,872 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING RECEIVED ON SELECTION OF GEAR HANDLE UP.  MAIN GEAR REMAINED DOWN/GREEN, NOSE GEAR MAY HAVE HAD MOMENTARY TRANSIT INDICATION.  SELECTED GEAR DOWN AND ALL REMAINED DOWN AND LOCKED. (FLIGHT 4290 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29905411 WITH THE FOLLOWING CORRECTIVE ACTION: "REF CP 29912431, CP 29906591 AND CP 29906606 FOR MX ACTIONS PERFORMED.
